MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY LUBRI-SIL® I.C. COMPLETE CARE® TEMP SENSING CATHETER; FOLEY TRAY SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY LUBRI-SIL® I.C. COMPLETE CARE® TEMP SENSING CATHETER; FOLEY TRAY SYSTEM
Catalog Number A300916A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the cable was missing from the kit.
 
Additional Manufacturer Narrative
The reported issue (it was reported that the cable was missing from the kit) was confirmed, as manufacturing related.During visual inspection it was noted that the black cable of the product was missing.The black cable was not found in the tray.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." (b)(4).
 
Event or Problem Description
It was reported that the cable was missing from the kit.

Brand Name
SURESTEP¿ FOLEY TRAY LUBRI-SIL® I.C. COMPLETE CARE® TEMP SENSING CATHETER
Common Device Name
FOLEY TRAY SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7303455
Report Number1018233-2018-00630
Device Sequence Number19171135
Product Code MJC
UDI-Device Identifier00801741120862
UDI-Public(01)00801741120862
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberA300916A
Device Lot NumberNGAT4063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1